# SDR 2024FA0000419

- Difficulty date: June 3, 2024
- Submitted: June 3, 2024
- Operation: General aviation
- Aircraft: N787BN
- Make and model: Gulstm G150
- Aircraft serial: 231
- Aircraft time: 4,794 hours, 2,563 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Light
- Condition: Burned Out
- Location: Leading Edge
- Stage of operation: AP
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CAPTAIN INFORMED MX THAT THE UPON APPROACH TO LONG BEACH AIRPORT AND DURING GEAR EXTENSION, THE RIGHT HAND MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE. THE CREW CHECKED AND CONFIRMED THAT THE GEAR WAS DOWN AND LOCKED, THE CREW HAD DECLARED EMERGENCY AND LANDED THE AIRCRAFT SAFELY.
